# SDR SWAA2024030855198

- Difficulty date: February 23, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 30,055 hours, 14,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 540 @ RBL 24.82 INTERCOSTAL ASSY CRACKED.<[01] REMOVED AND REPLACED STA 540 @ RBL 24.82 INTERCOSTAL ASSY PER SRM 51-40-02.;[02] INSPECTION C/W
